Research Repository

Adaptive fuzzy control for uncertain interconnected time-delay systems

Hua, Changchun and Guan, Xinping and Shi, Peng (2005) Adaptive fuzzy control for uncertain interconnected time-delay systems. Fuzzy Sets and Systems, 153 (3). pp. 447-458. ISSN 0165-0114

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, the problem of control for a class of uncertain interconnected time-delay systems is studied. The interconnections of the system possess time-varying delay characteristics, and the bounds of uncertainties are not precisely known. A decentralized adaptive feedback controller is designed, which is independent of the delays. Lyapunov–Krasovskii approach is employed to show that the corresponding closed-loop system is asymptotically stable. A simulation example is given to demonstrate the potential of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID19002; adaptive fuzzy control, interconnected systems, time delays, uncertainties
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 30 May 2011 05:34
Last Modified: 13 Feb 2015 05:34
URI: http://vuir.vu.edu.au/id/eprint/2784
DOI: 10.1016/j.fss.2005.01.002
ePrint Statistics: View download statistics for this item
Citations in Scopus: 28 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar